# SDR ANCF20232804012

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N411AE
- Make and model: Airbus A320-214
- Aircraft serial: 4411
- Aircraft time: 30,141 hours, 19,211 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 47,417 hours, 32,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT:
25-ABR-2023 - WO 17047176: ENG 2 FAIL DURING TAKE-OFF DUE TO BIRD STRIKE

ACTION TAKEN:
PENDIING
